# SDR HALA2022111000289

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 38,202 hours, 6,071 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ETOPS- HYD B RSVR LO LVL ON ECAM, QUANTITY DID NOT REACH 0. REMOVED AND REPLACED PACKING (1 EACH) HP MANIFOLD BLUE SYSTEM AMM 20-29-00 OPS/LEAK CHECK GOOD.  SYSTEM SERVICED PER AMM 12-12-29. OK FOR SERVICE.
